# SDR SWAA2024080722081

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 23,099 hours, 11,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE COVER IS MISSING (NO SEAT AND SLIDE INSIDE) PLACARDS<[01] RE APPLIED ?NO SEAT AND SLIDE INSIDE? PLACARDS AT L1 DOOR PER AMM 11-32-01.
